# SDR DALA2021092405745

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION UPPER SURFACE LOCATED FRONT SPAR AND BTW RIB 17 TO RIB 18 ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ERA 593702-14AD REV: ORIGINAL AND PRI 593702-14 REV.0,1. (1958885)
